# SDR C2XA10RI0148

- Difficulty date: November 26, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 20,367 hours, 15,553 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Condition: Inoperative
- Location: Smoke Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2030 - YYZ - FLIGHT CREW REPORTED LAV SMOKE DETECTOR IN GALLEY TEST INOPERATIVE.  EWR MX REMOVED AND REPLACED SMOKE DETECTOR PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
